Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 12, NWS Nashville, TN

February 15, 20254 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 15, 2025, 10:26 PM CST for 4 counties in Tennessee. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 15, 2025, 10:26 PM CST (04:26 UTC)
Expired
Feb 16, 2025, 3:31 AM CST
In force
5 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Davidson County, TN, Sumner County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 10 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.4 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 590 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
590 m²/s²
0-3 km storm-relative helicity
660 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

402 
WGUS54 KOHX 160426
FFWOHX
TNC021-037-165-189-160730-
/O.NEW.KOHX.FF.W.0012.250216T0426Z-250216T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1026 PM CST Sat Feb 15 2025

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Southeastern Cheatham County in middle Tennessee...
  Davidson County in middle Tennessee...
  Southern Sumner County in middle Tennessee...
  Northwestern Wilson County in middle Tennessee...

* Until 130 AM CST.

* At 1026 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen from earlier today. Additional rainfall amounts of 1 
  to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gallatin, Lebanon, Ashland City, Nashville, Madison, 
  Hendersonville, Mount Juliet, Goodlettsville, Forest Hills, Oak 
  Hill, Belle Meade, Kingston Springs, Lakewood, Pegram, Hermitage, 
  Old Hickory, Rural Hill, Belinda City, Bellevue and Berry Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3605 8710 3627 8709 3632 8669 3636 8628
      3635 8628 3635 8627 3611 8632 3610 8651
      3610 8652 3606 8704

FLASH FLOOD...RADAR INDICATED

$$

Barnwell
2 follow-up statements
316 
WGUS54 KOHX 160657
FFWOHX
TNC021-037-165-189-161000-
/O.EXT.KOHX.FF.W.0012.000000T0000Z-250216T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1257 AM CST Sun Feb 16 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Southeastern Cheatham County in middle Tennessee...
  Davidson County in middle Tennessee...
  Southern Sumner County in middle Tennessee...
  Northwestern Wilson County in middle Tennessee...

* Until 400 AM CST.

* At 1257 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gallatin, Lebanon, Ashland City, Nashville, Madison, 
  Hendersonville, Mount Juliet, Goodlettsville, Forest Hills, Oak 
  Hill, Belle Meade, Kingston Springs, Lakewood, Pegram, Hermitage, 
  Old Hickory, Rural Hill, Belinda City, Bellevue and Berry Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3605 8710 3627 8709 3632 8669 3636 8628
      3635 8628 3635 8627 3611 8632 3610 8651
      3610 8652 3606 8704

FLASH FLOOD...RADAR INDICATED

$$

Barnwell
856 
WGUS74 KOHX 160931
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
331 AM CST Sun Feb 16 2025

TNC021-037-165-189-160941-
/O.CAN.KOHX.FF.W.0012.000000T0000Z-250216T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Davidson TN-Sumner TN-Wilson TN-
331 AM CST Sun Feb 16 2025

...FLASH FLOOD WARNING FOR SOUTHEASTERN CHEATHAM, DAVIDSON, SOUTHERN 
SUMNER AND NORTHWESTERN WILSON COUNTIES HAS BEEN REPLACED WITH A 
FLOOD ADVISORY...

&&

LAT...LON 3605 8710 3627 8709 3632 8669 3636 8628
      3635 8628 3635 8627 3611 8632 3610 8651
      3610 8652 3606 8704

$$

Baggett

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 15, 9:07 PM CST, 1 hour 19 minutes earlier. Its key messages:

  • Updated at 845 PM CST Sat Feb 15 2025
  • Significant flooding (both river and flash flooding) is expected in middle Tennessee tonight, mainly in northwestern middle Tennessee.
  • Severe weather is expected tonight. Main impacts are damaging winds and tornadoes, with the greatest threat area west of I-24.
  • Temperatures plummet next week, with a chance for snow entering the forecast. Confidence is on the low side with specifics currently.
Area forecast discussion, Feb 15, 9:07 PM CST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
Issued by National Weather Service Fort Worth TX
907 PM CST Sat Feb 15 2025

...New UPDATE...

.KEY MESSAGES...
Updated at 845 PM CST Sat Feb 15 2025

- Significant flooding (both river and flash flooding) is expected
  in middle Tennessee tonight, mainly in northwestern middle
  Tennessee.

- Severe weather is expected tonight. Main impacts are damaging
  winds and tornadoes, with the greatest threat area west of I-24.

- Temperatures plummet next week, with a chance for snow entering
  the forecast. Confidence is on the low side with specifics
  currently.

.UPDATE...
Issued at 839 PM CST Sat Feb 15 2025

Thunderstorms are spreading into Middle Tennessee at this hour
with the strongest cluster currently extending from near
Clarksville to Waverly. Several well defined bowing structures
are evident on radar which will be supportive of a damaging wind
threat at least for the next several hours. Objective analysis and
short term projections of surface and mixed layer instability
suggest that the severe threat will continue to be highest
generally along and west of the I-24 corridor through midnight.
The heavy rainfall threat will continue through the overnight
hours as deep moist southwesterly flow parallel to the front is
resulting in a maxima of low level moisture transport right into
Middle Tennessee. While the main convective line should continue
to advance eastward, a southwest to northeast training of echoes
will become more pronounced over the next few hours as storms
approach the I-65 corridor. Instances of flash flooding will
continue through the overnight hours. For this update, no
significant changes were made to the PoPs other than to update
hourly timing. As the entire system moves eastward, some wrap
around light rain/snow mix will be possible, with no significant
accumulations expected.

Dunn/FWD

&&

.SHORT TERM...
(Rest of today through Sunday)
Issued at 1116 AM CST Sat Feb 15 2025

Rain has been falling already for most of the morning in middle
Tennessee, with some thunderstorms embedded in these warm frontal
showers. This axis of precipitation is expected to shift more NW as
the stationary front to our north wobbles throughout the day. This
will leave a period of clearing for our potential severe threat this
evening. As the low pressure system approaches from the west, moist
dewpoints are expected to drive north into Tennessee. With the surge
of moisture, the instability axis in current guidance also appears
to be further north than previous guidance. The LLJ continues to be
screaming its presence over the state with wind speeds of 70 knots,
providing ample shear into the setup. Considering that instability
is the parameter I was least confident on yesterday, I would say
that the severe threat overall has increased. This is reflected by
the enhanced risk now touching portions of Humphreys, Perry, and
Wayne counties this afternoon and evening. Main impacts I am
concerned about would be damaging wind gusts up to 70 MPH possible
and tornadoes. These would be greatest in any discrete cells that
form in the warm sector ahead of the cold front this evening, but we
cannot rule out QLCS tornadoes with such a stout cold front
approaching a favorable environment. Expect for the severe weather
to begin in the west around 4PM, and exiting middle Tennessee in the
early morning hours Sunday. With a nocturnal severe threat, remember
to have multiple ways of receiving warnings and be weather aware.

Another layer of complexity to this threat today is the flooding
risk. The moist airmass continues to crank out rainfall totals
exceeding expectations this morning, with some locations in the
north already receiving 3 inches of precipitation. As the front
wobbles, highest QPF will shift to the northwestern area of middle
Tennessee. Rainfall totals in this area are expected to be in the
range of 5 to 7 inches, with areas north of I-40 looking at 3 to 5
inches of accumulation. The remaining areas south of I-40 can expect
1 to 3 inches of rainfall. We already have several flash flood and
flood products out this morning, and expect to continue to be
issuing those. Remember in flooding, if you encounter areas of
moving or standing water on your commute, TURN AROUND DON'T DROWN!
Rainfall should dwindle as the cold front pushes through Tennessee
tonight into early Sunday.

Behind this stout cold front, temperatures will fall so rapidly that
it is possible to see some flurries or wintry mix with wrap-around
moisture after the rain has passed. We are not expecting any
accumulations or impacts with this wintry precipitation.

&&

.LONG TERM...
(Sunday Night through next Saturday)
Issued at 1116 AM CST Sat Feb 15 2025

We will (thankfully) have an opportunity to dry out into mid week
with quiet weather but chilly temperatures with highs in the 30s and
40s. Our next chance for precipitation comes in the form of wintry
precipitation mid-week. Guidance continues to come into agreement
about the potential for accumulating snowfall in middle Tennessee
next week,  with another cold front that will plunge our
temperatures even further below normal. In regards to the snow,
confidence is low in specifics currently, so stay tuned to the
forecast as it becomes more clear in guidance.

&&

.AVIATION...
(00Z TAFS)
Issued at 532 PM CST Sat Feb 15 2025

With our current weather system on the doorstep, a mix of IFR to
MVFR cigs will become mainly IFR as a line of showers and
thunderstorms moves through the mid-state. While the line will
only last for an hour or two at each terminal tonight, lingering
showers and storms will persist for a couple of hours after the
line. IFR should remain. Improvement to MVFR should occur
towards the end of the cycle for all terminals.

Winds will be gusty from the south ahead of the line with a shift
to the northwest behind the line. Gusts of 25-30 kts will be
common, but could be higher with the line of storms for a short
period of time as the line moves through any given mid-state
terminal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      36  43  23  40 / 100  50   0   0
Clarksville    33  36  20  37 / 100  30   0   0
Crossville     33  50  19  39 / 100  50  10   0
Columbia       35  44  22  42 / 100  20   0   0
Cookeville     34  47  21  38 / 100  60  10   0
Jamestown      33  49  19  37 / 100  60  10   0
Lawrenceburg   36  45  22  42 / 100  10   0   0
Murfreesboro   36  45  22  41 / 100  30   0   0
Waverly        31  38  21  39 / 100  20   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for Bedford-Cannon-Cheatham-
Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles-
Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-Lewis-Macon-
Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson-
Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-
White-Williamson-Wilson.

Wind Advisory from midnight tonight to noon CST Sunday for
Coffee-Cumberland-Fentress-Grundy-Overton-Pickett-Putnam-Van
Buren-Warren-White.

&&

SHORT TERM...Holley
LONG TERM....Holley
AVIATION.....Unger

In the hours before

Local storm report, Feb 15, 9:40 PM CST, 46 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
940 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     Hail             Vanleer                 36.24N 87.45W
02/15/2025  E1.00 Inch       Dickson            TN   Public

&&

bw
Special weather statement, Feb 15, 9:43 PM CST, 43 minutes before
Special Weather Statement
National Weather Service Nashville TN
943 PM CST Sat Feb 15 2025

TNZ007-008-025>027-160430-
Robertson TN-Dickson TN-Davidson TN-Cheatham TN-Sumner TN-
943 PM CST Sat Feb 15 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN DAVIDSON...
NORTHEASTERN DICKSON...NORTHWESTERN SUMNER...CHEATHAM AND ROBERTSON
COUNTIES THROUGH 1030 PM CST...

At 943 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Springfield to 8 miles west
of Coopertown to 7 miles north of White Bluff. Movement was northeast
at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springfield, Ashland City, Goodlettsville, White House, Millersville,
Greenbrier, Coopertown, Ridgetop, Cross Plains, Joelton, Pleasant
View, Charlotte, Orlinda, Adams, Cedar Hill, Mitchellville, Cheatham
Dam, Whites Creek, Beaman Park, and Black Jack.

This includes the following highways...
 Interstate 65 between mile markers 99 and 121.
 Interstate 24 between mile markers 18 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CST for Middle
Tennessee.

&&

LAT...LON 3621 8682 3617 8735 3642 8717 3642 8715
      3645 8714 3646 8712 3647 8713 3664 8701
      3665 8659 3663 8656 3665 8649
TIME...MOT...LOC 0343Z 243DEG 43KT 3665 8684 3642 8712 3622 8725

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

40/Sizemore
Local storm report, Feb 15, 9:59 PM CST, 27 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
959 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Flash Flood      Dover                   36.47N 87.84W
02/15/2025                   Stewart            TN   Public

            Several roads closed due to flooding, some
            with high water over them. Report received
            via Social Media.

&&

RRH
Local storm report, Feb 15, 10:14 PM CST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1014 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     Hail             8 SW Ridgetop           36.31N 86.86W
02/15/2025  E0.88 Inch       Davidson           TN   Public

&&

RRH
Local storm report, Feb 15, 10:15 PM CST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1015 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Hail             5 SW Coopertown         36.39N 87.04W
02/15/2025  E0.70 Inch       Cheatham           TN   Public

&&

RRH
Special weather statement, Feb 15, 10:19 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Nashville TN
1019 PM CST Sat Feb 15 2025

TNZ008-160445-
Sumner TN-
1019 PM CST Sat Feb 15 2025

...A STRONG THUNDERSTORM WILL IMPACT SUMNER COUNTY THROUGH 1045 PM
CST...

At 1018 PM CST, Doppler radar was tracking a strong thunderstorm near
Cross Plains, or 13 miles northwest of Gallatin, moving northeast at
60 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Gallatin, Goodlettsville, White House, Millersville, Westmoreland,
Portland, Cottontown, Bethpage, and Oak Grove.

This includes Interstate 65 between mile markers 100 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CST for Middle
Tennessee.

&&

LAT...LON 3664 8620 3653 8622 3652 8621 3649 8622
      3649 8624 3645 8624 3645 8626 3644 8627
      3636 8673 3665 8651
TIME...MOT...LOC 0418Z 245DEG 54KT 3653 8660

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40/Sizemore

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 7:30 PM CSTSevere Thunderstorm WarningOHXStewart30 min
Feb 15, 7:53 PM CSTSevere Thunderstorm WarningOHXStewart52 min
Feb 15, 8:02 PM CSTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart43 min
Feb 15, 8:34 PM CSTSevere Thunderstorm WarningOHXMontgomery41 min
Feb 15, 8:39 PM CSTSevere Thunderstorm WarningOHXHouston, Humphreys51 min
Feb 15, 9:13 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Montgomery31 min
Feb 15, 9:43 PM CSTSpecial Weather StatementOHXCheatham, Robertson47 min
Feb 15, 10:19 PM CSTSpecial Weather StatementOHXSumner26 min
Feb 15, 11:25 PM CSTFlash Flood WarningOHXMacon, Sumner, Trousdale4 hr
Feb 15, 11:30 PM CSTSpecial Weather StatementOHXGiles, Lawrence45 min
Feb 15, 11:43 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence32 min
Feb 16, 12:05 AM CSTSevere Thunderstorm WarningOHXBedford, Giles, Marshall40 min
Feb 16, 12:39 AM CSTSevere Thunderstorm WarningOHXBedford, Coffee36 min
Feb 16, 12:44 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Davidson, DeKalb, Jackson, Rutherford and 4 more6 hr
Feb 16, 1:01 AM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson3 days
Feb 16, 1:05 AM CSTRiver Flood AdvisoryOHXDavidson11 hr
Feb 16, 1:07 AM CSTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren38 min
Feb 16, 1:12 AM CSTTornado WarningOHXVan Buren, Warren, White33 min
Feb 16, 1:17 AM CSTRiver Flood AdvisoryOHXDavidson29 hr
Feb 16, 1:18 AM CSTRiver Flood AdvisoryOHXDavidson3 days
Feb 16, 1:42 AM CSTTornado WarningOHXCumberland, Van Buren, White17 min
Feb 16, 1:58 AM CSTRiver Flood AdvisoryOHXDavidson10 hr
Feb 16, 1:58 AM CSTSpecial Weather StatementOHXCumberland32 min
Feb 16, 2:42 AM CSTRiver Flood AdvisoryOHXHickman4 hr
Feb 16, 3:31 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Sumner, Wilson3 hr
Feb 16, 3:32 AM CSTAreal Flood AdvisoryOHXMacon, Sumner, Trousdale3 hr
Feb 16, 4:11 AM CSTRiver Flood AdvisoryOHXDavidson19 hr
Feb 16, 4:14 AM CSTRiver Flood WarningOHXDavidson7 hr
Feb 16, 6:14 AM CSTRiver Flood AdvisoryOHXHumphreys53 hr
Feb 16, 6:38 AM CSTRiver Flood WarningOHXHickman8 hr
Feb 16, 6:51 AM CSTRiver Flood AdvisoryOHXDavidson, Williamson23 hr
Feb 16, 6:57 AM CSTRiver Flood AdvisoryOHXCheatham8 hr
Feb 16, 8:11 AM CSTRiver Flood AdvisoryOHXPerry51 hr
Feb 16, 9:28 AM CSTRiver Flood AdvisoryOHXCheatham30 hr
Feb 16, 1:34 PM CSTWinter Storm WatchOHXCheatham, Clay, Davidson, Dickson, Fentress, Hickman and 15 more24 hr
Feb 16, 2:18 PM CSTRiver Flood AdvisoryOHXHickman42 hr
Feb 16, 2:48 PM CSTRiver Flood WarningOHXCheatham8 hr
Feb 16, 3:14 PM CSTRiver Flood AdvisoryOHXLawrence7 hr
Feb 16, 3:20 PM CSTRiver Flood AdvisoryOHXGiles12 hr

Nearby

Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.